政大學術集成


Please use this identifier to cite or link to this item: https://ah.nccu.edu.tw/handle/140.119/114851


Title: Exactly and almost compatible joint distributions for high-dimensional discrete conditional distributions
Authors: 宋傳欽
姜志銘
Kuo, Kun-Lin
Song, Chwan-Chin
Jiang, Thomas J.
Contributors: 應數系
Keywords: Almost compatible joint distribution;Compatibility;Full conditional distributions;Incompatibility;Irreducible block diagonal matrix;Rank one positive extension matrix;Structural ratio matrix
Date: 2017-05
Issue Date: 2017-11-21 17:51:20 (UTC+8)
Abstract: A conditional model is a set of conditional distributions, which may be compatible or incompatible, depending on whether or not there exists a joint distribution whose conditionals match the given conditionals. In this paper, we propose a new mathematical tool called a “structural ratio matrix” (SRM) to develop a unified compatibility approach for discrete conditional models. With this approach, we can find all joint pdfs after confirming that the given model is compatible. In practice, it is most likely that the conditional models we encounter are incompatible. Therefore, it is important to investigate approximated joint distributions for them. We use the concept of SRM again to construct an almost compatible joint distribution, with consistency property, to represent the given incompatible conditional model.
Relation: Journal of Multivariate Analysis, Volume 157, Pages 115-123
Data Type: article
DOI link: https://doi.org/10.1016/j.jmva.2017.03.005
Appears in Collections:[Department of Mathematical Sciences] Periodical Articles

Files in This Item:

File Description SizeFormat
115123.pdf421KbAdobe PDF346View/Open


All items in 學術集成 are protected by copyright, with all rights reserved.


社群 sharing